# SDR 98UAL900520

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 896767
- Condition: Failed
- Location: Apu Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

APU FIRE LIGHT CAME ON.  NO EXTERIOR INDICATIONS.  REPLACED APU TAIL PIPE OVER HEAT SENSING ELEMENT AND WIRE HARNESS FOR OVER HEAT ELEMENT, REF MM 26-15-14.  TESTED OK.
